# SDR CALA2024010200001

- Difficulty date: December 30, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N47512
- Make and model: Boeing 737-9
- Aircraft serial: 43449
- Aircraft time: 10,441 hours, 3,441 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: B

## Discrepancy

LE DEVICES TRANSIT LIGHT STAYS ON SLATS 7 NUMBER 7 LE SLAT TRANSIT LIGHT INTERMITTENT NO ROLL ASSOCIATED. WHILE SITTING AT GATE LEADING EDGE TRANSIT LIGHT WAS INTERMITTENT WITH A NUMBER 7 SLAT LIGHT ON ANDFLIGHT CONTROL DATA PAGE SHOWED INV INSTEAD OF FAR. ALSO HAVE MSG 27-81212 FOUND MM 27-81212. T/S REF FIM 27-81 TASK 818. MESSAGE NOT ACTIVE. CYCLED FLAPS/SLATS MULTIPLE TIMES NO FAULTS. VERIFIED #7 SLAT OB SENSOR STATES REF AMM 27-88-11-700-801. SENSOR IS READING CORRECTLY. VERIFIED GAP IS WITHIN LIMITS. NO INDICATION CHANGE WHEN SHAKING WIRES/SENSOR. OHMED OUT SENSOR, CHECKS GOOD. SMYD 2 SHOWING MM 27-32006. MESSAGE HIT SEVERAL TIMES AT CRUISE. T/S REF FIM 27-32 TASK 876. MESSAGE NOT ACTIVE. SWAPPED SMYD 1 AND SMYD 2 REF AMM 27-32-42. BOTH OP CHECK GOOD.
